MAUDE Adverse Event Report: InspireMD LTD CGuard Prime Carotid Stent System

InspireMD LTD CGuard Prime Carotid Stent System
Model Number CND0840
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction

Brand Name
CGuard Prime Carotid Stent System
Common Device Name
Carotid Stent System
Manufacturer (Section D)
InspireMD LTD
4 menorat hamaor street
tel aviv, isr 67448 32
IS  6744832
MDR Report Key50035527
Report Number3032814119-2026-00036
Device Sequence Number13388604
Product Code NIM
UDI-Device Identifier07290120281905
UDI-Public(01)07290120281905(11)250310(17)260630
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2026
Report Date (Section F) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberCND0840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/11/2025
Device Age16 MO
Event Location Hospital
Date Report to Manufacturer07/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/27/2026